Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 12, 2011, 4:09 PM EDT for Coweta County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2011, 4:09 PM EDT (20:09 UTC)
- Expired
- Jul 12, 2011, 4:45 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
County Coweta County, GA
The radar
The Atlanta radar (KFFC), 20 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2178 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1004 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
274
WWUS82 KFFC 122009
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT TUE JUL 12 2011
GAZ053-122045-
409 PM EDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE CLOUD-TO-GROUND
LIGHTNING IN COWETA COUNTY UNTIL 445 PM EDT...
AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TURIN...MOVING SOUTHWEST AT 20 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3340 8470 3328 8453 3322 8459 3322 8465
3323 8466 3322 8468 3323 8470 3322 8484
3319 8486 3320 8487 3322 8486 3323 8489
TIME...MOT...LOC 2009Z 040DEG 19KT 3327 8468
$$
19What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 12, 3:09 PM EDT, 1 hour earlier.
Area forecast discussion, Jul 12, 3:09 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
309 PM EDT TUE JUL 12 2011
.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
CURRENT RADAR LOOP SHOWS ISOLATED THUNDERSTORMS OVER NORTH GEORGIA.
THESE STORMS SEEM TO BE POPPING ALONG THE WEAK TROF AXIS ORIENTED
ACROSS THE STATE FROM NE TO SW. THIS TROF SHOULD BE THE MAIN
FOCUSING MECHANISM OVER THE NEXT FEW DAYS AS IT IS EXPECTED TO
REMAIN FAIRLY STATIONARY THROUGH THU. IT IS ALSO EXPECTED TO
STRENGTHEN AND BUILD FURTHER INTO THE REGION. AS THIS TROF BUILDS
MOISTURE WILL INCREASE ACROSS THE STATE AS WELL. CURRENTLY
PRECIPITABLE WATER VALUES ARE IN THE 1.5 TO 2 INCH RANGE...BUT BY
THE END OF THE WEEK WE WILL SEE PWS AROUND 2.0 TO 2.5 INCHES ACROSS
NORTH AND CENTRAL GEORGIA. THE MODELS ARE ALSO SHOWING A FEW WEAK
WAVES MOVING THROUGH THE REGION. WITH ALL THIS IN MIND ALONG WITH
TEMPS EXPECTED TO BE IN THE MID 90S TO LOWER 100S AND INSTABILITY
INDICES INCREASING EVERYDAY...LOOKS LIKE GEORGIA WILL CONTINUE TO
SEE AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS THROUGH THE
SHORT TERM. THESE WARM TEMPS AND INCREASED MOISTURE WILL PRODUCE
HEAT INDICES IN THE 105 TO 110 DEGREE RANGE SO WILL ISSUE ANOTHER
HEAT ADVISORY FOR MOST OF NORTH AND CENTRAL GEORGIA WEDNESDAY.
.LONG TERM /FRIDAY THROUGH TUESDAY/...
UNSETTLED WEATHER LOOK TO CONTINUE FOR MUCH OF THE PERIOD WITH
EXTENDED PROGS SHOWING THE REMNANTS OF THE MAIN TROF MEANDERING
ACROSS OUR AREA. THE MODELS ARE ALSO MOISTURE CONTINUING TO
INCREASE THROUGH THE WEEKEND AND INTO THE BEGINNING OF NEXT WEEK.
COOLER TEMPS LOOK TO BE THE RULE DURING THE EXTENDED WITH HIGHS
AVERAGING IN THE UPPER 80S TO LOWER 90S ACROSS MUCH OF THE AREA DAYS
4-7.
&&
.CLIMATE...
RECORDS FOR 07-12
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 108 1930 68 1999 76 1981 59 1963
1969
KATL 103 1980 70 1898 80 1980 53 1898
1930 1879
KCSG 101 1980 82 1953 80 1980 61 1956
KMCN 105 1980 78 1900 78 1925 61 1953
1901
RECORDS FOR 07-13
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1980 73 1999 77 1980 58 1918
1925
KATL 105 1980 74 1999 79 1980 59 1898
1879
KCSG 103 1980 77 1999 78 1991 62 1963
KMCN 108 1980 68 1898 79 1980 61 1898
&&
.AVIATION...
18Z UPDATE...
ISOLATED CONVECTION FIRING THIS AFTERNOON IN THE METRO ATL AREA.
EXPECT AFTERNOON COVERAGE TO REMAIN ISOLATED WITH VFR CIGS
PREVAILING. COULD SEE BRIEF NE WINDS ASSOCIATED WITH OUTFLOWS. IN
GENERAL...OVERNIGHT LIGHT NW WINDS SHOULD BECOME MORE NNW BY
MORNING...AND A FEW LOCATIONS COULD SEE NNE BY 17Z. MORNING VSBYS
4-6SM...THEN 6+ BY LATE MORNING. SOME IFR CIGS POSSIBLE IN THE CSG
AREA 09-14Z. ISOLATED CONVECTION POSSIBLE THROUGH THE DAY WED...WITH
BEST CHANCES BETWEEN 18 AND 22Z SO HAVE GONE WITH PR0B30 FOR NOW.
//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS EXCEPT MEDIUM ON AFTERNOON CONVECTION.
31
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 75 102 75 94 / 20 30 20 40
ATLANTA 76 99 78 93 / 20 30 20 40
BLAIRSVILLE 69 94 71 88 / 20 40 30 50
CARTERSVILLE 71 100 72 94 / 20 40 40 50
COLUMBUS 75 99 78 95 / 20 30 20 40
GAINESVILLE 76 99 75 93 / 20 40 40 50
MACON 77 99 77 96 / 20 30 20 40
ROME 74 96 72 94 / 20 40 30 40
PEACHTREE CITY 72 98 74 93 / 20 30 20 40
VIDALIA 76 98 77 95 / 20 30 20 40
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 5 AM EDT WEDNESDAY FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...CRISP...DEKALB...DODGE...DOOLY...DOUGLAS...
EMANUEL...FAYETTE...FLOYD...FORSYTH...GLASCOCK...GREENE...
GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY...
HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...
LAMAR...LAURENS...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.
HEAT ADVISORY FROM 11 AM WEDNESDAY TO 5 AM EDT THURSDAY FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...
BLECKLEY...BUTTS...CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...
CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DEKALB...DODGE...
DOOLY...DOUGLAS...EMANUEL...FAYETTE...FLOYD...FORSYTH...
GLASCOCK...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON...
MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...MORGAN...
MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...
PAULDING...PEACH...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...
SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...
TWIGGS...UPSON...WALTON...WARREN...WASHINGTON...WEBSTER...
WHEELER...WILCOX...WILKES...WILKINSON.
&&
01Hazardous weather outlook, Jul 12, 11:26 AM EDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1126 AM EDT TUE JUL 12 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131530- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1126 AM EDT TUE JUL 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT DANGEROUSLY HOT CONDITIONS EXPECTED ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA TODAY. ISOLATED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... AN UPPER LEVEL RIDGE WILL REMAIN OVER THE AREA. A WEAK BOUNDARY WILL REMAIN ACROSS CENTRAL GEORGIA...WITH A HOT AND HUMID AIRMASS IN PLACE ACROSS THE REGION. .PRIMARY HAZARDS... DANGEROUSLY HOT CONDITIONS ARE EXPECTED TODAY...MAINLY SOUTH OF A LINE FROM ROME TO GAINESVILLE. THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORMS THAT DEVELOP WILL BE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS. .DISCUSSION... A HOT AND HUMID AIRMASS WILL REMAIN IN PLACE TODAY...WITH AFTERNOON TEMPERATURES CLIMBING INTO THE MID AND UPPER 90S EVERYWHERE...WITH A FEW POSSIBLY OVER 100. HEAT INDEX VALUES WILL REACH OVER 105...CREATING DANGEROUS CONDITIONS. MEANWHILE...THE HEAT AND HUMIDITY WILL CREATE AN UNSTABLE AIRMASS WITH CAPES ABOVE 2000 THIS AFTERNOON. THIS WILL ALLOW ISOLATED THUNDERSTORMS TO DEVELOP. WHILE SOME STRONG THUNDERSTORMS MAY BE POSSIBLE...STORMS ARE GENERALLY EXPECTED TO REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 12, 3:13 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 313 PM EDT TUE JUL 12 2011 GAZ033-045-121945- 313 PM EDT TUE JUL 12 2011 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN DEKALB AND FULTON COUNTIES UNTIL 345 PM EDT... AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PIEDMONT PARK...MOVING EAST AT 20 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS DEKALB AND FULTON COUNTIES...INCLUDING AREAS AROUND EDGEWOOD...BUCKHEAD...KIRKWOOD...BROOKHAVEN...DRUID HILLS... VIRGINIA HIGHLAND...WEST END...SWEET AUBURN...ATLANTIC STATION... PIEDMONT PARK...GRANT PARK-ZOO ATLANTA...TURNER FIELD...MIDTOWN... LITTLE FIVE POINTS AND ATLANTA. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. && LAT...LON 3389 8425 3369 8425 3374 8442 3385 8440 TIME...MOT...LOC 1913Z 273DEG 17KT 3379 8435
Special weather statement, Jul 12, 3:16 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 PM EDT TUE JUL 12 2011
GAZ053-054-121945-
316 PM EDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
LIGHTNING IN COWETA AND FAYETTE COUNTIES UNTIL 345 PM EDT...
AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER INMAN...AND MOVING SOUTHWEST AT 15 MPH.
WIND GUSTS OF 40 MPH...FREQUENT LIGHTNING AND BRIEF HEAVY RAIN ARE
LIKELY AS THIS STORM MOVES ACROSS PARTS OF COWETA AND FAYETTE
COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE INMAN...WOOLSEY...LAKE HORTON...PEACHTREE CITY...BROOKS...
STARRS MILL...SENOIA AND TURIN.
&&
LAT...LON 3344 8458 3344 8441 3341 8439 3336 8440
3332 8438 3329 8442 3326 8444 3325 8452
3327 8470
TIME...MOT...LOC 1916Z 033DEG 11KT 3338 8449Special weather statement, Jul 12, 3:41 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT TUE JUL 12 2011
GAZ034-122030-
341 PM EDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
LIGHTNING IN GWINNETT COUNTY UNTIL 430 PM EDT...
AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAWRENCEVILLE...AND MOVING SOUTH AT 10 MPH.
WIND GUSTS OF 40 MPH...PEA SIZED HAIL AND FREQUENT LIGHTNING ARE
LIKELY AS THESE STORMS MOVE ACROSS PARTS OF GWINNETT COUNTY THROUGH
430 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HOG
MOUNTAIN...SUWANEE...DACULA...LAWRENCEVILLE...GRAYSON...SNELLVILLE...
CENTERVILLE...ROSEBUD AND MOUNTAIN PARK.
&&
LAT...LON 3388 8387 3376 8402 3376 8403 3377 8407
3382 8413 3386 8416 3407 8407 3408 8387
TIME...MOT...LOC 1941Z 005DEG 10KT 3398 8397Local storm report, Jul 12, 4:01 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 4 NNW ATLANTA 33.81N 84.41W
07/12/2011 E1.00 INCH FULTON GA PUBLIC
PUBLIC REPORTS QUARTER SIZED HAIL AND INTENSE LIGHTNING
NEAR HOWELL MILL ROAD AND INTERSTATE 75.
&&
RGARCIALocal storm report, Jul 12, 4:04 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 PM EDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM LIGHTNING 2 S FAYETTEVILLE 33.42N 84.45W
07/12/2011 FAYETTE GA EMERGENCY MNGR
FAYETTE COUNTY EMERGENCY MANAGEMENT REPORTS A HOUSE
STRUCK BY LIGHTNING.
&&
RGARCIASpecial weather statement, Jul 12, 4:09 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT TUE JUL 12 2011
GAZ053-122045-
409 PM EDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE CLOUD-TO-GROUND
LIGHTNING IN COWETA COUNTY UNTIL 445 PM EDT...
AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TURIN...MOVING SOUTHWEST AT 20 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3340 8470 3328 8453 3322 8459 3322 8465
3323 8466 3322 8468 3323 8470 3322 8484
3319 8486 3320 8487 3322 8486 3323 8489
TIME...MOT...LOC 2009Z 040DEG 19KT 3327 8468
19The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 9:18 PM EDT | Special Weather Statement | FFC | Gordon | 27 min |
| Jul 11, 9:22 PM EDT | Severe Thunderstorm Warning | FFC | Gordon | 23 min |
| Jul 11, 9:48 PM EDT | Special Weather Statement | FFC | Floyd | 27 min |
| Jul 11, 9:57 PM EDT | Special Weather Statement | FFC | Gordon | 33 min |
| Jul 11, 9:59 PM EDT | Special Weather Statement | FFC | Gordon | 31 min |
| Jul 11, 10:33 PM EDT | Special Weather Statement | FFC | Gordon | 57 min |
| Jul 12, 8:56 AM EDT | Special Weather Statement | FFC | Bartow | 34 min |
| Jul 12, 11:54 AM EDT | Special Weather Statement | FFC | Haralson | 36 min |
| Jul 12, 1:42 PM EDT | Special Weather Statement | FFC | Douglas | 33 min |
| Jul 12, 1:50 PM EDT | Special Weather Statement | FFC | Rockdale | 40 min |
| Jul 12, 1:55 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 35 min |
| Jul 12, 2:11 PM EDT | Special Weather Statement | FFC | Rockdale | 34 min |
| Jul 12, 2:30 PM EDT | Special Weather Statement | FFC | Clayton | 30 min |
| Jul 12, 2:44 PM EDT | Special Weather Statement | FFC | Chattooga | 31 min |
| Jul 12, 2:52 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry | 23 min |
| Jul 12, 3:04 PM EDT | Special Weather Statement | FFC | Gwinnett | 26 min |
| Jul 12, 3:08 PM EDT | Heat Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 75 more | 37 hr |
| Jul 12, 3:13 PM EDT | Special Weather Statement | FFC | DeKalb | 32 min |
| Jul 12, 3:16 PM EDT | Special Weather Statement | FFC | Fayette | 29 min |
| Jul 12, 3:21 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 39 min |
| Jul 12, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 30 min |
| Jul 12, 3:41 PM EDT | Special Weather Statement | FFC | Gwinnett | 49 min |
| Jul 12, 4:23 PM EDT | Special Weather Statement | FFC | Meriwether | 37 min |
| Jul 12, 4:35 PM EDT | Special Weather Statement | FFC | Meriwether | 25 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.